Alert archive / Alabama / Special Weather Statements in 2011

Special Weather Statement, NWS Birmingham, AL

March 30, 2011Blount County, Alabama

NWS Birmingham, AL issued this special weather statement at Mar 30, 2011, 12:26 AM CDT for Blount County, Alabama. It was in force for 34 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Mar 30, 2011, 12:26 AM CDT (05:26 UTC)
Expired
Mar 30, 2011, 1:00 AM CDT
In force
34 min
Issued by
NWS Birmingham, AL

County Blount County, AL

The radar

The Northeast Alabama radar (KHTX), 96 km from the middle of the area, began a volume at 05:26 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Birmingham, AL (KBMX), launched 00:00Z, 5.4 hours before the alert went out and 110 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Birmingham, AL at 00:00Z on 2011-03-30Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2 joules per kilogram.LCLEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Birmingham, AL at 00:00Z on 2011-03-30The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 77 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2 J/kg
Mixed-layer CIN
0 J/kg
Mixed-layer LCL
479 m above ground
0-6 km bulk shear
49 kt
0-1 km storm-relative helicity
77 m²/s²
0-3 km storm-relative helicity
162 m²/s²
Significant tornado parameter
0.0
Supercell composite
-0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

467 
WWUS84 KBMX 300526
SPSBMX

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
1226 AM CDT WED MAR 30 2011

ALZ017-300600-
BLOUNT AL-
1226 AM CDT WED MAR 30 2011

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN BLOUNT COUNTY UNTIL
100 AM CDT...

AT 1224 AM CDT...THE NATIONAL WEATHER SERVICE WAS TRACKING A STRONG
THUNDERSTORM 7 MILES EAST OF CULLMAN...MOVING EAST AT 40 MPH.

PEA SIZE HAIL AND WIND GUSTS UP TO 40 MPH ARE EXPECTED WITH THIS
STORM...ALONG WITH HEAVY RAIN AND FREQUENT DANGEROUS LIGHTNING.

LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...
  BLOUNTSVILLE...
  BROOKSVILLE...
  STRAWBERRY...
  MCLARTY...

TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY.

&&

LAT...LON 3415 8634 3414 8634 3405 8670 3408 8669
      3409 8670 3410 8666 3413 8663 3413 8660
      3419 8656 3422 8655 3426 8652 3427 8645
TIME...MOT...LOC 0526Z 250DEG 36KT 3415 8669

$$

27

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Birmingham, AL wrote its last area forecast discussion before this special weather statement went out at Mar 30, 12:03 AM CDT, 23 minutes earlier.

Area forecast discussion, Mar 30, 12:03 AM CDT, 23 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE BIRMINGHAM AL
1203 AM CDT WED MAR 30 2011

.UPDATE...AVIATION DISCUSSION.

&&

.DISCUSSION...

MODEL SUITE PERFORMANCE OVER THE PAST FEW DAYS HAS NOT EXACTLY HAD A
GREAT HANDLE ON THE DEVELOPING SENSIBLE WEATHER THIS EVENING. THE
LATEST WATER VAPOR IMAGERY HAS AN UPPER TROUGH SWINGING INTO THE
SOUTHERN PLAINS WHILE SEVERAL SHORT WAVE TROUGHS RIDE THROUGH THE
SUBTROPICAL JET FLOW INTO THE GULF COAST REGION. SYNOPTIC SCALE LIFT
IS INCREASED AS THE UPPER TROUGH APPROACHES. BOTH THE RUC AND GFS
DEVELOP ENHANCED MESOSCALE LIFT ACROSS CENTRAL ALABAMA BY 1 AM BUT
IT APPEARS THE RUC MASS FIELDS ARE CLOSER TO 01Z OBSERVATIONS.
295K-300K ISENTROPIC SURFACES INDICATE DECENT LIFT AND CONVERGENCE
OVER SOUTHERN MISSISSIPPI AND LOUISIANA THAT WILL TRANSLATE INTO THE
WESTERN HALF OF CENTRAL ALABAMA BY 06Z. THE 00Z RAOB INDICATES WE
ARE MOISTURE STARVED RIGHT NOW BUT THE LOW LEVEL JET BETWEEN 2K-5K
FT WILL INCREASE TO 30 TO 35 KTS OUT OF THE SOUTHWEST AND USHER IN
PLENTY OF MOISTURE. RUC SOUNDINGS FOR WESTERN ALABAMA HAVE A
DECIDEDLY DIFFERENT LOOK THAN MODEL SOUNDINGS THE PAST FEW DAYS.
THERE WILL BE A PERIOD BEFORE SATURATION WHERE -10 TO -30 CAPE
VALUES REACH SEVERAL HUNDRED AND THIS WOULD SUPPORT SOME HAIL
PRODUCTION. SPC MESOANALYSIS HAS A CHANCE OF ELEVATED SUPERCELLULAR
STRUCTURE INTO NORTH CENTRAL MISSISSIPPI AT THIS TIME WITH
SUFFICIENT SHEAR FOR THIS ORGANIZATION. THEREFORE...HAVE ADDED THE
WESTERN THIRD OF THE AREA TO SEVERE STORM OUTLOOK...WITH LARGE HAIL
FOR THE OVERNIGHT HOURS. CONDITIONS WILL BECOME LESS FAVORABLE
EASTWARD...BUT SOME SMALL HAIL MAY STILL BE POSSIBLE.

AS THE SURFACE MOISTURE INCREASES OVERNIGHT AND A WEAK SURFACE LOW
LIFTS A WARM FRONT INTO SOUTHERN ALABAMA...THERE IS A SMALL CHANCE
THAT SOME SURFACE BASED STORMS MAY BE INITIATED IN FAR SOUTHWESTERN
AREAS GENERALLY SOUTH OF A EUTAW TO SELMA LINE. THIS WOULD ENABLE A
SMALL CHANCE OF DAMAGING WINDS AND TORNADOES IN THIS AREA...BUT
CONFIDENCE ON THE NORTHWARD PUSH OF THE MOISTURE BAND IS NOT GREAT.

RADAR DEPICTIONS WEST OF THE AREA HAVE INDICATED SEVERAL SPLITTING
STORMS WITH LEFT MOVERS BECOMING PROMINENT HAIL PRODUCERS. WILL
MONITOR THE DEVELOPMENT CLOSELY OVERNIGHT ESPECIALLY FOR ANY STORMS
THAT APPEAR ROOTED IN THE SURFACE LAYER.

75

&&

.AVIATION...06Z TAF DISCUSSION.

SHOWERS AND THUNDERSTORMS HAVE MOVED INTO THE AREA TONIGHT...ALITTLE
EARLIER THAN EXPECTED. ACTIVITY WILL CONTINUE TO SPREAD EASTWARD
OVERNIGHT AS A SURFACE LOW NEAR THE GULF COAST SHIFTS NORTHEASTWARD.
WHILE THE SEVERE THREAT SHOULD DECREASE OVERNIGHT...WIDESPREAD RA
AND EMBEDDED THUNDER WILL AFFECT NORTHERN TERMINALS THROUGH SUNRISE.
THUNDER POTENTIAL SHOULD LESSEN TOWARD MORNING...WITH RA AHEAD OF A
COLD FRONT LASTING THROUGH WED MORNING. RAIN AND THUNDER WILL BE
SLOWER TO SPREAD INTO MGM AND TOI...BUT EXPECT AN EXTENDED PERIOD OF
RAIN AND TS BEFORE A COLD FRONT PUSHES RAIN EAST OF THE AREA WED
AFTN. WITH THE SURFACE LOW PASSING ACROSS SOUTHERN ALABAMA...WINDS
WED AFTN WILL LIKELY BE MORE VARIABLE AT MGM AND TOI BEFORE BECOMING
NORTHWEST.

CEILINGS WILL REMAIN LOW...MVFR RANGE...THROUGH THE PERIOD.

NOTICE...KEET TAF WILL HAVE (AMD LTD TO VIS WIND AND WX) AMENDED TO
THE END OF THE FORECAST UNTIL FURTHER NOTICE. THE CEILOMETER DATA
WILL BE GOING THROUGH NUMEROUS TESTS AND MONITORED FOR ACCURACY.

14

&&

.PREV DISCUSSION...
/ISSUED AT 324 PM CDT TUE MAR 29 2011/.

CURRENTLY LAYING IN WAIT...WATCHING THE WARM FRONTAL BOUNDARY THAT
HAS REALLY ESTABLISHED ITSELF OVER THE NORTH CENTRAL GULF. FOR
THE MOST PART DON'T EXPECT THAT WE WILL SEE ITS EFFECTS UNTIL MUCH
LATER...IF AT ALL. HAVE A DISTINCT FEELING THAT IT WILL STRUGGLE
TO LIFT NORTHWARD WITH TIME...EVEN AS THE SURFACE LOW TRACKS
ACROSS THE SOUTHERN HALF OF THE AREA. THE CLOUDS AND DRIZZLE
CONDITIONS HAVE REALLY ACTED TO KEEP THE WEDGE AND EASTERLY FLOW
FIRMLY IN PLACE TODAY. IN OTHER WORDS...THINK THE MODELS ARE BEING
RATHER AGGRESSIVE IN BRINGING THE FRONT NORTHWARD WITH
TIME...MUCH THE SAME AS HAVING THE TEMPERATURES 5 TO 10 DEGREES
TOO WARM FOR THIS AFTERNOON. MOST LIKELY DUE TO THE VERTICAL
RESOLUTION AND SHALLOW CLOUD COVER. NONETHELESS...WILL LEAVE A FEW
COUNTIES IN THE DEEP SOUTHWEST WITH THE CHANCE OF SEEING A SEVERE
STORM...POSSIBLY ELEVATED...HAIL AND DAMAGING WINDS AS THE MAIN
THREATS. THERE IS SOME LOW LEVEL SHEAR...AND I SUPPOSE THERE COULD
BE AN OUTSIDE TOR THREAT...BUT JUST DON'T THINK WE HAVE THE LOW
LEVEL INSTABILITY TO SUSTAIN LASTING UPDRAFTS. IT MAY BE RATHER
CLOSE...HOWEVER.

THE THREAT SHOULD LINGER THROUGH THE LATE MORNING HOURS TOMORROW
ALONG THE SOUTHEASTERN COUNTIES AS THE WARM FRONT AND NOW COLD FRONT
MOVE ACROSS THE SOUTHERN CWA. AGAIN...THE MAIN THREATS STILL LOOK TO
BE WIND AND HAIL...AS THE COLD FRONT OVERTAKES THE WARM
SECTOR...MAINLY SOUTH AND EAST OF MGM. THE RAIN COULD BE MODERATE
ACROSS MUCH OF THE NORTH IN AN OVER RUNNING SCENARIO...WITH THE GULF
COAST CONVECTION KEEPING A REASONABLE CHECK ON OUR MOISTURE.

BEYOND TOMORROW AFTERNOON...WE WILL GET A MUCH NEEDED BREAK WITH
JUST SOME UPPER LEVEL TROF SHOWERS POSSIBLE ON THURSDAY AND MAYBE
OVER THE WEEKEND THOUGH I LEFT IT OUT OF THE FORECAST...OTHERWISE
NORTHWEST FLOW IS EXPECTED TO DOMINATE THROUGH THE LATE WEEKEND.
THIS WILL GIVE US QUIETER CONDITIONS...WITH THE NEXT REAL WEATHER
THREAT SHAPING UP FOR EARLY NEXT WEEK. TEMPERATURES WILL ALSO
REMAIN NEAR NORMAL..BUT WILL BEGIN TO REBOUND BY SUNDAY AND MONDAY
AS GULF RETURN FLOW CRANKS UP AHEAD OF SAID NEXT SYSTEM...WHICH
SHOULD BE ON OUR DOORSTEP BY TUESDAY.

17/KLAWS

&&

.BMX WATCHES/WARNINGS/ADVISORIES...
NONE.

&&
Hazardous weather outlook, Mar 29, 8:00 PM CDT, 4 hours 26 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE BIRMINGHAM AL
800 PM CDT TUE MAR 29 2011

ALZ011>015-017>050-301130-
AUTAUGA-BARBOUR-BIBB-BLOUNT-BULLOCK-CALHOUN-CHAMBERS-CHEROKEE-
CHILTON-CLAY-CLEBURNE-COOSA-DALLAS-ELMORE-ETOWAH-FAYETTE-GREENE-HALE-
JEFFERSON-LAMAR-LEE-LOWNDES-MACON-MARENGO-MARION-MONTGOMERY-PERRY-
PICKENS-PIKE-RANDOLPH-RUSSELL-SHELBY-ST CLAIR-SUMTER-TALLADEGA-
TALLAPOOSA-TUSCALOOSA-WALKER-WINSTON-
800 PM CDT TUE MAR 29 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE COUNTIES SERVED BY THE
NATIONAL WEATHER SERVICE OFFICE IN BIRMINGHAM.

.DAY ONE...TONIGHT.

THERE WILL BE A THREAT OF SEVERE THUNDERSTORMS PRODUCING LARGE HAIL
GENERALLY WEST OF A LINE FROM DOUBLE SPRINGS AND JASPER...TO
CENTREVILLE AND SELMA. THE STORMS WILL BE POSSIBLE MUCH OF THE
OVERNIGHT HOURS. ADDITIONALLY...THERE WILL BE A SMALL THREAT OF
DAMAGING WINDS AND TORNADOES FOR AREAS GENERALLY SOUTH OF A LINE
FROM EUTAW TO SELMA AFTER MIDNIGHT.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

SHOWERS AND THUNDERSTORMS WILL LINGER INTO WEDNESDAY AFTERNOON...
MAINLY FOR THE EXTREME SOUTHEASTERN COUNTIES OR ALONG AND SOUTH OF
THE INTERSTATE 85 CORRIDOR. THERE IS A SMALL THREAT OF LARGE
HAIL AND DAMAGING WINDS THROUGH THE 1 OR 2 PM.

.SPOTTER INFORMATION STATEMENT...

ACTIVATION OF STORM SPOTTERS AND EMERGENCY MANAGEMENT MAY BECOME
NECESSARY TONIGHT THROUGH MID DAY WEDNESDAY FOR THE THREAT OF SEVERE
WEATHER.

75

In the hours before

Special weather statement, Mar 29, 11:11 PM CDT, 1 hour 15 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
1111 PM CDT TUE MAR 29 2011

ALZ039-300500-
MARENGO AL-
1111 PM CDT TUE MAR 29 2011

...SIGNIFICANT WEATHER ADVISORY FOR MARENGO COUNTY UNTIL MIDNIGHT
CDT...

AT 1112 PM CDT...THE NATIONAL WEATHER SERVICE WAS TRACKING A STRONG
THUNDERSTORM NEAR INDIAN SPRINGS...OR 17 MILES WEST OF LINDEN...
MOVING NORTHEAST AT 35 MPH.

PEA SIZE HAIL IS EXPECTED WITH THIS STORM...ALONG WITH FREQUENT
DANGEROUS LIGHTNING.

LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...
  LINDEN...
  DEMOPOLIS...
  SWEET WATER...
  MYRTLEWOOD...
  MILLER...

&&

LAT...LON 3217 8801 3228 8803 3232 8798 3232 8793
      3238 8804 3243 8804 3252 8788 3252 8785
      3255 8785 3255 8782 3253 8781 3252 8773
      3249 8772 3249 8758 3230 8751 3202 8799
      3211 8806
TIME...MOT...LOC 0412Z 236DEG 32KT 3229 8807

75
Special weather statement, Mar 29, 11:19 PM CDT, 1 hour 7 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
1119 PM CDT TUE MAR 29 2011

ALZ014-015-300515-
WALKER AL-WINSTON AL-
1119 PM CDT TUE MAR 29 2011

...SIGNIFICANT WEATHER ADVISORY FOR WINSTON AND WALKER COUNTIES UNTIL
1215 AM CDT...

AT 1120 PM CDT...THE NATIONAL WEATHER SERVICE WAS TRACKING STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM BRINN TO 7 MILES SOUTHWEST
OF BANKHEAD LOCK AND DAM...AND MOVING NORTHEAST AT 35 MPH.

PEA SIZE HAIL IS EXPECTED WITH THESE STORMS...ALONG WITH FREQUENT
DANGEROUS LIGHTNING.

LOCATIONS IN OR NEAR THE PATH OF THESE STORMS INCLUDE...
  CARBON HILL...
  LYNN...
  HALEYVILLE...
  JASPER...
  CORDOVA...

&&

LAT...LON 3431 8730 3378 8701 3366 8706 3366 8709
      3364 8709 3364 8714 3360 8719 3355 8719
      3352 8727 3352 8732 3359 8732 3361 8742
      3369 8742 3369 8753 3387 8753 3387 8764
      3432 8763
TIME...MOT...LOC 0420Z 224DEG 32KT 3417 8786 3341 8744

75
Special weather statement, Mar 29, 11:33 PM CDT, 53 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
1133 PM CDT TUE MAR 29 2011

ALZ023-024-300515-
JEFFERSON AL-TUSCALOOSA AL-
1133 PM CDT TUE MAR 29 2011

...SIGNIFICANT WEATHER ADVISORY FOR JEFFERSON AND NORTHEASTERN
TUSCALOOSA COUNTIES UNTIL 1215 AM CDT...

AT 1133 PM CDT...THE NATIONAL WEATHER SERVICE WAS TRACKING STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM 5 MILES WEST OF BANKHEAD
LOCK AND DAM TO OAK GROVE...AND MOVING NORTHEAST AT 35 MPH.

PEA SIZE HAIL IS EXPECTED WITH THESE STORMS...ALONG WITH FREQUENT
DANGEROUS LIGHTNING.

LOCATIONS IN OR NEAR THE PATH OF THESE STORMS INCLUDE...
  HUEYTOWN...
  BESSEMER...
  FAIRFIELD...

&&

LAT...LON 3361 8743 3361 8737 3359 8737 3359 8732
      3352 8732 3352 8727 3355 8719 3360 8719
      3364 8714 3364 8709 3366 8709 3366 8706
      3374 8703 3382 8679 3355 8653 3320 8723
      3355 8761
TIME...MOT...LOC 0433Z 247DEG 31KT 3345 8740 3343 8710

75
Special weather statement, Mar 29, 11:35 PM CDT, 51 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
1135 PM CDT TUE MAR 29 2011

ALZ011-013>015-300515-
FAYETTE AL-MARION AL-WALKER AL-WINSTON AL-
1135 PM CDT TUE MAR 29 2011

...SIGNIFICANT WEATHER ADVISORY FOR EASTERN MARION...WINSTON...WALKER
AND EASTERN FAYETTE COUNTIES UNTIL 1215 AM CDT...

AT 1135 PM CDT...THE NATIONAL WEATHER SERVICE WAS TRACKING STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM NEEDMORE TO BOLEY
SPRINGS...AND MOVING EAST AT 35 MPH. ADDITIONAL STORMS ARE
DEVELOPING IN OTHER PARTS OF THE ADVISORY AREA AND MAY STRENGTHEN.

PEA SIZE HAIL IS EXPECTED WITH THESE STORMS...ALONG WITH FREQUENT
DANGEROUS LIGHTNING.

LOCATIONS IN OR NEAR THE PATH OF THESE STORMS INCLUDE...
  JASPER...
  CORDOVA...
  ARLEY...
  DORA...
  SUMITON...

&&

LAT...LON 3431 8712 3394 8710 3392 8708 3389 8708
      3389 8700 3384 8696 3380 8696 3377 8701
      3369 8703 3360 8740 3362 8759 3432 8772
TIME...MOT...LOC 0435Z 255DEG 29KT 3428 8760 3368 8749

75
Special weather statement, Mar 30, 12:05 AM CDT, 21 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
1205 AM CDT WED MAR 30 2011

ALZ032-033-039-300545-
HALE AL-MARENGO AL-PERRY AL-
1205 AM CDT WED MAR 30 2011

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN HALE...WESTERN PERRY AND
NORTHERN MARENGO COUNTIES UNTIL 1245 AM CDT...

AT 1205 AM CDT...THE NATIONAL WEATHER SERVICE WAS TRACKING A STRONG
THUNDERSTORM NEAR PIN HOOK...OR 6 MILES NORTHWEST OF LINDEN...MOVING
NORTHEAST AT 35 MPH.

PEA SIZE HAIL IS EXPECTED WITH THIS STORM...ALONG WITH FREQUENT
DANGEROUS LIGHTNING.

LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...
  DEMOPOLIS...
  UNIONTOWN...
  GREENSBORO...
  MARION...
  CHICKASAW STATE PARK...

&&

LAT...LON 3243 8798 3252 8789 3252 8785 3255 8785
      3254 8781 3259 8778 3257 8776 3259 8774
      3264 8780 3265 8774 3266 8777 3289 8759
      3280 8717 3251 8727 3248 8734 3248 8742
      3245 8742 3226 8789
TIME...MOT...LOC 0505Z 245DEG 32KT 3238 8784

75
Special weather statement, Mar 30, 12:26 AM CDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
1226 AM CDT WED MAR 30 2011

ALZ017-300600-
BLOUNT AL-
1226 AM CDT WED MAR 30 2011

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN BLOUNT COUNTY UNTIL
100 AM CDT...

AT 1224 AM CDT...THE NATIONAL WEATHER SERVICE WAS TRACKING A STRONG
THUNDERSTORM 7 MILES EAST OF CULLMAN...MOVING EAST AT 40 MPH.

PEA SIZE HAIL AND WIND GUSTS UP TO 40 MPH ARE EXPECTED WITH THIS
STORM...ALONG WITH HEAVY RAIN AND FREQUENT DANGEROUS LIGHTNING.

LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...
  BLOUNTSVILLE...
  BROOKSVILLE...
  STRAWBERRY...
  MCLARTY...

TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY.

&&

LAT...LON 3415 8634 3414 8634 3405 8670 3408 8669
      3409 8670 3410 8666 3413 8663 3413 8660
      3419 8656 3422 8655 3426 8652 3427 8645
TIME...MOT...LOC 0526Z 250DEG 36KT 3415 8669

27

The office that day

Everything else NWS Birmingham, AL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 29, 8:10 PM CDTSpecial Weather StatementBMXMarion35 min
Mar 29, 9:58 PM CDTSpecial Weather StatementBMXPickens47 min
Mar 29, 10:01 PM CDTSpecial Weather StatementBMXGreene, Sumter44 min
Mar 29, 10:12 PM CDTSevere Thunderstorm WarningBMXFayette, Lamar, Pickens37 min
Mar 29, 10:42 PM CDTSpecial Weather StatementBMXGreene, Sumter48 min
Mar 29, 10:48 PM CDTSpecial Weather StatementBMXWalker42 min
Mar 29, 10:49 PM CDTSpecial Weather StatementBMXPickens41 min
Mar 29, 10:52 PM CDTSpecial Weather StatementBMXMarion38 min
Mar 29, 11:11 PM CDTSpecial Weather StatementBMXMarengo49 min
Mar 29, 11:19 PM CDTSpecial Weather StatementBMXWalker, Winston56 min
Mar 29, 11:33 PM CDTSpecial Weather StatementBMXJefferson42 min
Mar 29, 11:35 PM CDTSpecial Weather StatementBMXWalker, Winston40 min
Mar 30, 12:05 AM CDTSpecial Weather StatementBMXHale, Perry40 min
Mar 30, 12:46 AM CDTAreal Flood AdvisoryBMXJefferson3 hr
Mar 30, 1:33 AM CDTSpecial Weather StatementBMXCalhoun42 min
Mar 30, 3:47 AM CDTSpecial Weather StatementBMXPike43 min

Nearby

Special Weather Statements in Alabama, 2011Every special weather statement in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.